# SDR FDEA201910172679

- Difficulty date: October 17, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: ACA0061503
- Condition: Chafed
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - LEFT HAND FRAME STATION 535 LONGERON 24 LEFT 9G NET SUPPORT YOKE LOWER   EXISTING OUTER REPAIR ANGLE FOUND CHAFFED. CABIN AT LEFT HAND FRAME STATION 535 LONGERON 24 LEFT CHAFFED AREA AT EXISITNG   OUTER REPAIR ANGLE EVALUATED AND FOUND TO EXCEED LIMIT AS PER SRM 53-00-00-2R FIG   205 ALLOWABLE DAMAGE. CHAFFED EXISTING OUTER REPAIR ANGLE REMOVED AS PER SRM 51-  33-01-0G AND REPAIRED AS PER SRM 53-20-07-2R FIG 201 REPAIR 1. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
